Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

I am allergic to penicillin due to which i have got rashes and losing weight

Hello docs, m 22 fmle, last year in Jan i got severe tooth infection n got my root canal dne n my dentst gve me a 3days course of MOX caps, i was unaware of the fact that m allergic to amoxicillin/penicillin and ii took only 1capsule that day n rashes appeared on my entire face , m still facing its side effects of this antibiotic,breathing prob n bacterial vaginosis are 2 main problms m goin thru evn after taking alot of prescribed medications by sme doctrs bt it didnt work for me, m losing my weight day by day i look like a skeleton now,nothings working out on me please help me doctor!!!!!!!!
Asked On : Thu, 21 Apr 2011
Answers:  2 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
If you are allergic to penicillin you can take antibiotics like Erythromycin, Azithromycin, Clindamycin. You should have consulted a physician at the time of the problem. Usually an allergic reaction is treated by the administration of adrenalin, hydrocortisone and chlorphenaramine maleate. The problem you are suffering from does not seem to be a continuation of the anaphylactic reacion. Please consult a physician and get your self checked.
Answered: Mon, 4 Jul 2011
I find this answer helpful
Dentist Dr. E. Bharathikannan's  Response
i am unaware of an antidote for pencillin allergy. consult a general physician and get treated symptomatically. go visit a doctor as soon as possible andget treated. get well soon. take care!
Answered: Thu, 21 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor